# SDR LR7A2021082002951

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS5353
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS345.0E RING SEGMENT CORRODED AT LBL78, WL167. / REPAIRED IAW LAC MEA 382-53-21-063.    NR# 0684. / PSE# 53-40-01, AD 2012-06-09
